advertisement
Question
Posted by: Jason | 2004/11/01

Periods

hi i am a 20 year old girl who just had abortion, i know it is very bad and against God's wil but i had to do it as i have to finish my studies. now my problem is its been 3 months abd i have'nt had my first periods since then, is there something wrong with me. pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable can cause periods to stay away.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lollyxxx | 2004/11/02

The fact that you terminated the baby alone might be reason for your period delay and again the contraception itself also can be the delay of your period so mixing those two up it might take a while before you next period comes just wait a lil longer then see what happens on the 4th month. If no period then I suggest you pay your gynae a visit. But the people who terminated the pregnany they should have also told you that your period might be a while longer.

Be easy on yourself
much love

Reply to lollyxxx
Posted by: jason | 2004/11/01

i am on a two month contraceptive injection not three bu thanks for the tip. others please help

Reply to jason
Posted by: Alicia | 2004/11/01

Did you go for your post-ToP check-up? (I assume you would have been asked to return approximately six weeks after the termination). If you are now on the three monthly contraceptive injection, it is normally not to be menstruating.

Reply to Alicia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement